I had belotero under my eyes three weeks ago. Initially I had a lot of swelling but now that it's gone I have darkness in my tear troughs. What could be causing this? Is this the Tyndall effect?
Belotero Side Effects?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Filler in tear trough
I don’t like to use hyaluronic acid based fillers in the eyelid area. This could be a Tyndall effect, although Tyndall is supposed to occur most commonly with Restylane and Juvederm treatments when used in the eyelid area. You might have underlying veins showing through the skin. Best thing is to do is see and be examined by a board certified plastic surgeon- one who specializes in cosmetic medicine and injectionables/facialfiller treatments and is an Expert Injector! Visit expertinjector.org to learn more about how to choose a doctor for your procedure.
Belotero to tear troughs
It is difficult to know what exactly the cause is with your description. A picture would be helpful. Darkness can be residual bruising or pigment that is now more apparent as volume is restored. Tyndall effect is possible, and it is more from light reflection of the underlying filler. If you are unhappy, I would recommend a follow up with the physician you initially saw. Best of luck.
Tear troughs are probably the hardest place on the face to adjust. They involve bone, fat and muscle. When using fillers you are trying to hide what is happening underneath. It may be that the filler is unmasking one of the three anatomical issues happening
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.